Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Kac-Moody Lie algebras, spectral sequences, and the Witt formula

Author: Seok-Jin Kang
Journal: Trans. Amer. Math. Soc. 339 (1993), 463-493
MSC: Primary 17B67
MathSciNet review: 1102889
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this work, we develop a homological theory for the graded Lie algebras, which gives new information on the structure of the Lorentzian Kac-Moody Lie algebras. The technique of the Hochschild-Serre spectral sequences offers a uniform method of studying the higher level root multiplicities and the principally specialized affine characters of Lorentzian Kac-Moody Lie algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B67

Retrieve articles in all journals with MSC: 17B67

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society